EconPapers    
Economics at your fingertips  
 

"Rational" Expectations, the Optimal Monetary Instrument, and the Optimal Money Supply Rule

Thomas Sargent () and Neil Wallace ()

Journal of Political Economy, 1975, vol. 83, issue 2, pages 241-54

Date: 1975
References: Add references at CitEc
Citations View citations in EconPapers (467) Track citations by RSS feed

Downloads: (external link)
http://dx.doi.org/10.1086/260321 full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:ucp:jpolec:v:83:y:1975:i:2:p:241-54

Access Statistics for this article

Journal of Political Economy is currently edited by April

More articles in Journal of Political Economy from University of Chicago Press
Series data maintained by Journals Division ().

 
Page updated 2017-02-27
Handle: RePEc:ucp:jpolec:v:83:y:1975:i:2:p:241-54